to our group and I apologise for not replying sooner. My my IIH is triggered by my hormones, but I'm sure there will be other members who perhaps have narrow veins. I will do my best to find more information on it for you.
As for the Diamox, the pins and needles are a common side effect, and in some cases it does go away eventually, but there are some of us who find the side effects unbareable. Click on this link for more information on Topamax side effects
which will tell you a bit more. It's a case of putting up with it for the moment I'm afraid, until your body adjusts to the medication.
I know the pins and needles are a pain in the arse, and at times can be really uncomfortable. If you get to the point where you can't tolerate the pins and needles make sure to tell your Doctor, and maybe they can offer you an alternative medication. Hopefully, they wont last too long and then you can carry on as much as you did before.